Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The deformation theory of representations of fundamental groups of compact Kähler manifolds


Authors: William M. Goldman and John J. Millson
Journal: Bull. Amer. Math. Soc. 18 (1988), 153-158
MSC (1985): Primary 53C55, 57M05; Secondary 14C30, 32J25
MathSciNet review: 929091
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Artin, On solutions to analytic equations, Invent. Math. 5 (1968), 277-291. MR 232018
  • 2. K. Corlette, Gauge theory and representations of Kähler groups, The Geometry of Group Representations (Proceedings of Amer. Math. Soc. Summer Conference 1987, Boulder, Colorado), Contemp. Math, (to appear). MR 957514
  • 3. P. Deligne, Letter to J. Millson and W. Goldman, April 24, 1986.
  • 4. P. Deligne, P. A. Griffiths, J. W. Morgan and D. Sullivan, Rational homotopy type of compact Kähler manifolds, Invent. Math. 29 (1975), 245-274. MR 382702
  • 5. W. M. Goldman, Representations of fundamental groups of surfaces, Geometry and Topology, Proceedings, University of Maryland 1983-1984 (J. Alexander and J. Harer, eds.), Lecture Notes in Math., vol. 1167, Springer-Verlag, Berlin/Heidelberg/New York, 1985, pp. 95-117. MR 827264
  • 6. W. M. Goldman and J. J. Millson, Local rigidity of discrete groups acting on complex hyperbolic space, Invent. Math. 88 (1987), 495-520. MR 884798
  • 7. W. M. Goldman and J. J. Millson, Deformations of flat bundles over Kähler manifolds, Geometry and Topology, Manifolds, Varieties and Knots (C. McCrory and T. Shifrin, eds.), Lecture Notes in Pure and Applied Math., vol. 105, Marcel Dekker, New York/Basel, 1987, pp. 129-145. MR 873290
  • 8. P. A. Griffiths et al., Topics in transcendental algebraic geometry, Ann. of Math. Studies 106 (1984), Princeton Univ. Press, Princeton, New Jersey. MR 756842
  • 9. D. Johnson and J. Millson, Deformation spaces associated to compact hyperbolic manifolds, Discrete Groups in Geometry and Analysis, Papers in Honor of G. D. Mostow on His Sixtieth Birthday (R. Howe, ed.), Progress in Math., vol. 67, Birkhäuser, Boston/Basel/Stuttgart, 1987, pp. 48-106. MR 900823
  • 10. A. Lubotzky and A. Magid, Varieties of representations of finitely generated groups, Mem. Amer. Math. Soc. No. 336 (1985). MR 818915
  • 11. M. Schlessinger, Functors of Artin rings, Trans. Amer. Math. Soc. 130 (1968), 208-222. MR 217093
  • 12. M. Schlessinger and J. Stasheff, Deformation theory and rational homotopy type (preprint).
  • 13. C. T. Simpson, Systems of Hodge bundles and uniformization, doctoral dissertation, Harvard University, 1987.
  • 14. S. Zucker, Hodge theory with degenerating coefficients, Ann. of Math. (2) 109 (1979), 415-476. MR 534758

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 53C55, 57M05, 14C30, 32J25

Retrieve articles in all journals with MSC (1985): 53C55, 57M05, 14C30, 32J25


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1988-15631-5